# SDR CA120305004

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 7,638 hours
- Engine: Allsn 250C20B
- System (JASC): 2140 · Heating System
- Part: Element
- Part number: TAS300A
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) HEATER SYS WAS PLUGGED IN AND A ODOR OF BURNING PLASTIC/WIRE WAS SMELLED AND THE 7.5A BREAKER POPPED.  UNIT UNPLUGGED UPON RETURN THE NEXT DAY TO BASE THE TRANSMISSION PAD, PLUG WAS FOUND TO BE IN A MELTED STATE.  THE ACFT WAS PLACARDED AS TANIS HEATER, UNUSABLE.
